# SDR A6WA200360063

- Difficulty date: October 28, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL OF FLAP TRACK NR 1 LANDING PLATE FASTENERS.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1698-6910005. (M)
